Monday, November 26, 2007

First E2 for IVF #3 Today

Aaaahhh. I'm a nervous wreck. My left eyebrow has been twitching since my blood draw. I was feeling pretty positive all weekend during my shots, but now I'm doubting everything. The lupron has been giving me mild headaches, but otherwise no major side effects of any drugs. But this morning I started spotting again. This happened about 5 days into my stim cycle last time because my E2 was still really low. Now its happening again, so I am really concerned that nothing is happening. WHY did it have to happen? Especially this morning. Couldn't I have gotten my results first?!

Resident Boy is on vacation this week, so that is nice. But he can only be so helpful with this meltdown. He tells me to pretend I don't know anything and not to think about it -- yeah, right. The call should come by about 2pm, when I think they will tell me its low and up my dose to the max. This would not be a good thing. I have a feeling we are not making it to retrieval.

I know I need to be positive, but for the next couple hours I don't think its possible. I'll let you know.

3 comments:

Lori said...

I'm sitting and waiting with you, Amy.

JJ said...

Staying positive for you...

Becks said...

Got my fingers crossed for you.